# SDR USA2002F00008

- Difficulty date: April 29, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N650US
- Make and model: Boeing 767201
- Aircraft serial: 23902
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH, CREW RECEIVED THE EICAS MESSAGE (LE SLAT ASYM) AND THE ASSOCIATED LIGHT.  CREW BROKE OFF APPROACH AND PERFORMED A GO AROUND.  FLIGHT THEN LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED THE APPROPRIATE FIM PROCEDURE.  NO PROBLEMS WERE FOUND AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
